MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363800
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the main coil, the introducer sheath, and the delivery wire were returned for analysis.Visual and microscopic inspections were performed, and it was observed that the main coil was bent and stretched at the coil arm and the primary coil section.Moreover, the arm of the coil was detached.Functional testing could not be performed since the main coil and the delivery wire were not interlocking.Dimensional inspection of the main coil revealed the components were within specifications.
 
Event or Problem Description
Reportable based on device analysis completed on 24feb2025.It was reported that the coil was unable to advance.A 10mm x 40cm, interlock-35 was selected for use in the embolization of a splenic aneurysm.During the procedure, the coil was delivered using a non-boston scientific (bsc) catheter.Heparin saline infusion was performed throughout, with continuous flushing, which was performed prior to coil introduction.However, it was noted that the coil could not continue advancing at the distal end of the catheter even after repeated attempts.The coil was removed from the patient's body, and the procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient's condition following the procedure was stable.However, device analysis revealed the arm of the coil was detached.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21680274
Report Number2124215-2025-17810
Device Sequence Number20895340
Product Code KRD
UDI-Device Identifier08714729795513
UDI-Public08714729795513
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363800
Device Catalogue NumberM001363800
Device Lot Number0033707381
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Initial Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER - JOHNSON & JOHNSON 4F
Patient Age55 YR
Patient SexMale
Patient Weight80 KG